MathSciNet Relay Station
MathSciNet bibliographic data
MR2991431 35R35 (35A01 35A02 35B30 35B45 35D35 35Q35)
Kukavica, Igor; Tuffaha, Amjad Well-posedness for the compressible Navier-Stokes-Lamé system with a free interface. Nonlinearity 25 (2012), no. 11, 3111–3137.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement